Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is Antidepressant Discontinuation Syndrome?

antidepressant discontinuation syndrom
Mon, 8 Feb 2010
Report Abuse
Question is related to
Drug/Medication
  User's Response
's  Response

help - i my health ins was discontinued and i cannot afford sertaline - stopped taking it 4 days ago.  took 100 mg for 1.5 yrs for depression.  now, feeling terrible, don't know what to do.  nausea, vomiting, diarreha, very bad crying jags - what to do now?  Can't afford dr visit!

  User's Response
julietelluride's  Response

help - i my health ins was discontinued and i cannot afford sertaline - stopped taking it 4 days ago.  took 100 mg for 1.5 yrs for depression.  now, feeling terrible, don't know what to do.  nausea, vomiting, diarreha, very bad crying jags - what to do now?  Can't afford dr visit!

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

because of my recent lack of health insurance, i could not afford to fill my sertaline prescription. 5 days later I am having many bad effects....

Recent questions on  Anti depressant

doctor1 MD

I have had arthritis for thirty years, I am just starting to grunt and groan at the smallest irritation over any annoyance and walking, 73 years, I...

doctor1 MD

I have been having dry mouth after having some infection of the teeth. Had two bad ones extracted. My ENT special9st has prescribed steroid for me....

doctor1 MD

Yes I was prescribed zyprexa years ago for depression when going through a divorce. I've tried to stop it twice and this is my third and final...

doctor1 MD

Hi, I suffer from pain in the lower and middle part of my stomach . It becomes a lot more pronounced when I opsuh down on my stomach. Pain...

doctor1 MD

Hi . I am on antidepressants for about 7 years now. I was so slim but suddenly gained a lot of weight. I began to have an enlarged liver of 17.5...

doctor1 MD

I am sometime getting anxious over small issues and myhealth gets spoiled